# SDR ZW0A0105408

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FINGER DOUBLER CORRODED ON OTBD SIDE OF LONGERON 26L, STA 788, MID CARGO COMPT.  REPLACED FINGER DOUBLER PER SPM 6-80-01 AND FASTENERS PER SRM 51-30-0.
